So I went to the doctor today for a follow-up on my meds. I feel like I just kind of dumped a whole bunch of problems on her, but that’s her job, I guess. One of my issues was my hips popping and clicking when I walk, and feeling loose and unstable. I get to go visit the Sports Medicine department for an evaluation. Yay. I feel like, I just finished PT, and now it’s time for more musculoskeletal-related evaluations? Oh well, I guess you have to do what you have to do. Hopefully they’ll be able to fix whatever’s going on with just some more PT.
But the bigger problem I brought up with her was my memory issues. She was definitely concerned, especially when I told her the incident where I basically forgot for a few seconds how to roll down my car window. That definitely shouldn’t be happening to a 21-year old. So I got a bunch of blood tests ordered (took a few tries to find a vein. I really hate my tiny veins, since I have to get blood drawn so often. And I hate needles, so it was even worse. And, on top of that, the tech kept telling me what she was doing and how she needed to keep wiggling the needle, and I was just like “STOP! I don’t want to know this, just draw my blood and let me go hyperventilate somewhere by myself!”), and she’s reduced my Lyrica from 225mg 2xday to 150mg 2xday, thinking that the meds are probably causing my memory problems.
While I really want to get this memory stuff resolved, I’m also worried about reducing my medications. I feel like my pain is pretty well under control, with bearable break-through pain. What’s going to happen when we almost cut that in half? I’m worried that my pain level is going to go way, way up, and that I’ll have a harder time managing. That’s not something that I want to deal with during the end of my final(ish) undergrad semester, while I’m working on grad school stuff and completing my final major classes. But I guess we’ll just have to see — we can always increase it again if we have to.
Not a very bad appointment, over all. The blood draw was uncomfortable, and I had to get a tetanus shot, but hopefully I’ll be able to get the hip problems and the memory issues resolved with minimal problems!